Table of Contents
Journal of Calculus of Variations
Volume 2013, Article ID 814824, 8 pages
http://dx.doi.org/10.1155/2013/814824
Research Article

Some Approximation Properties of -Baskakov-Beta-Stancu Type Operators

1Department of Applied Mathematics and Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Road, Surat, Gujarat 395 007, India
2L. 1627 Awadhpuri Colony Beniganj, Opp. I.T.I. Ayodhya Main Road, Faizabad, Uttar Pradesh 224 001, India
3Department of Mathematics, National Institute of Technology, Silchar, Cachar District, Assam 788 010, India

Received 7 May 2013; Accepted 8 October 2013

Academic Editor: Adam Kowalewski

Copyright © 2013 Vishnu Narayan Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper deals with new type -Baskakov-Beta-Stancu operators defined in the paper. First, we have used the properties of -integral to establish the moments of these operators. We also obtain some approximation properties and asymptotic formulae for these operators. In the end we have also presented better error estimations for the -operators.